EconPapers    
Economics at your fingertips  
 

Existence of Solutions of Order Fractional Three-Point Boundary Value Problems with Integral Conditions

N. I. Mahmudov and S. Unul

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

Existence and uniqueness of solutions for order fractional differential equations with three-point fractional boundary and integral conditions involving the nonlinearity depending on the fractional derivatives of the unknown function are discussed. The results are obtained by using fixed point theorems. Two examples are given to illustrate the results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/198632.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/198632.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:198632

DOI: 10.1155/2014/198632

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:198632